# SDR REXA2014112501157

- Difficulty date: November 25, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 17,754 hours, 11,461 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-840-111 RT FWD OVERWING FAILS FUNCTIONAL CHECK, IT TAKES 60 LBS TO OPEN HANDLE.  ADJUSTED RT FWD OVERWING EXIT DOOR IAW AMM 52-21-00-820-801-A02.  PERFORMED FUNCTIONAL TEST OF RT OVERWING EXIT DOOR IAW AMM 52-21-00-720-802-A01.  FUNCTIONAL TEST PASSED AT 40 LBS.
